# SDR REXA2013061201184

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 19,481 hours, 16,841 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S LIFE VEST BAG TORN.  R & R LIFE VEST IAW AMM 25-61-03.
